# SDR DALA1123950657

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 68,680 hours, 32,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEAT 23C AND 24C INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT EACH SEAT.  OPERATIONAL CHECK WAS GOOD.
